New onset steroid induced diabetes

I have noticed trouble keeping my train of thought at times and my short term memory not being as good as it used to.  I was prescribed the generic form of Keppra, which caused me to be extremely mood, low energy, rash and depression.  After that experience I am reluctant to take anymore AED's.  I'm feeling good and taking better care of myself.  Making sure I'm hydrated, taking my vitamins, eating healthy and getting my sleep and exercise.   I realize I am taking a risk by not taking the drugs.  I'm also looking into getting a second opinion as well as other sources of treatment. 

New onset steroid induced diabetes

new onset steroid induced diabetes

Media:

new onset steroid induced diabetesnew onset steroid induced diabetesnew onset steroid induced diabetesnew onset steroid induced diabetesnew onset steroid induced diabetes

http://buy-steroids.org